MathSciNet Relay Station
MathSciNet bibliographic data
MR317012 (47 #5560) 46B15 (46L15 46M05)
Holub, J. R. Schauder bases and norm ideals of compact operators. Proc. Amer. Math. Soc. 38 (1973), 343–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement